# SDR UALA2012062903429

- Difficulty date: June 22, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 71,021 hours, 26,638 cycles
- Engine: Pwa PW2037
- Engine time: 20,909 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE READS 9 PSI STATIC ENG :REF: MIT 79-32-00-500A.  OIL TRANSMITTER REPLACED 25 HRS.  REPLACED NR 2 ENGINE OIL PRESSURE TRANSMITTER, LEAK CHECKED GOOD.
